Page 2 of 2 FirstFirst 12
Results 11 to 16 of 16

Thread: the pill

  1. #11
    Junior Member
    Join Date
    Jun 2005
    Location
    Utah
    Posts
    1
    I have been on the pill for about eight months now, and let me tell you, i know where you are coming from! for the first month and a half, -solid- i was miserably nauseated, near constantly (it was the first hormone therapy i had ever tried)

    i had ... not a very nice gyno, who just told me it was normal. in talking to others (and switching gynos) i now know that maybe i should have started somewhere else, as that particular dose wasnt for me. but! being a little nauseated is normal, and nothing to worry about, unless it is getting in the way of life. if so you should talk to your gyno about a different option, maybe lo-dose, or yasmine,

    in any case, best of luck!

  2. # ADS

  3. #12
    Senior Member
    Join Date
    Sep 2004
    Posts
    323
    I have multiple friends who've had awful experiences with yasmin. All of them got really depressed. Once they switched off of yasmin they noticed a huge improvement.

  4. #13
    Member
    Join Date
    Apr 2004
    Location
    southern utah
    Posts
    35
    ugh... i started yasmin because it's considered a weight neutral pill. i have finally begun to start losing weight after about five years of serious thyroid problems. but this weird non period thing is making me feel SO weird.

    thankfully, i'm not pregnant. i'm not ready for motherhood yet.

    i guess i'll just have to do so more research on yasmin.

    --jessie

  5. #14
    Senior Member
    Join Date
    Jun 2005
    Location
    San Diego
    Posts
    179

    Re: the pill

    Quote Originally Posted by karen0
    does anyone feel or felt sick to their stomach when they're on this thing? i feel like crap. i even feel like throwing up :(
    I think you need to get your booty on the phone to your Dr. or clinic. This sounds like a pretty strong reaction - it worries me!!

  6. #15
    Senior Member
    Join Date
    Jun 2005
    Location
    San Diego
    Posts
    179
    Quote Originally Posted by redheadedali
    Also, I'm spotting a tiny bit, which is kind of odd, because I'm in the middle of the active pills. I am planning on calling my doctor tomorrow, but in the meantime, I thought I'd see if anyone else has had anything like this happen.
    I had this happen and it totally freaked me out - made me wonder what else might not be working about it!! I got a different brand and dose and now that's all better.

  7. #16
    Member
    Join Date
    Jan 2005
    Location
    Redwood City, California
    Posts
    50
    thank you all for replying!! thanks for the advice too. well i actually stopped taking the pill just two days ago and already i feel better. i had been on lutera for about two months bc my doc thought that this lower dose would be best for me (bc the last one she recommended made me feel like crap) but i guess this one was not good for me either. aside from feeling sick to my stomach i also had vision problems (bluriness when watching tv), i was depressed and my arm would get numb :( i was taking lutera right before bed bc i thought that it would be best as oppossed to taking it in the morning and feeling sick all day, but it still wasn't a good time. i made an appointment with my gyno for the 17th so i will discuss all my troubles with her. i guess i'll be back to using a condom. oh yeah for redheadedali: one of the side effects is spotting so don't be worried bc its perfectly normal. well thanks again everyone and best of luck for everyone <3


 
Page 2 of 2 FirstFirst 12

Remove Ads

Ads

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Similar Threads

  1. the pill
    By joie in forum Freestyle
    Replies: 13
    Last Post: 12-13-2019, 08:01 PM
  2. Going off The Pill-any warnings?
    By calicoon in forum Freestyle
    Replies: 18
    Last Post: 03-07-2019, 11:55 AM
  3. Birth Control Pill Tip From my Nurse
    By peanut in forum Freestyle
    Replies: 30
    Last Post: 11-25-2018, 10:53 AM
  4. another pill question
    By she_is_unusual in forum Freestyle
    Replies: 10
    Last Post: 04-07-2005, 09:27 AM
  5. Birth Conrol Pill Question
    By dandelion_17 in forum Freestyle
    Replies: 11
    Last Post: 07-26-2004, 10:04 AM

Search tags for this page

fatmegara

,
get my boyfriend christmas
Click on a term to search for related topics.